Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 182

All articles in this issue are freely accessible.

Coterminal families and the strong Markov property
A. O. Pittenger and C. T. Shih.
Trans. Amer. Math. Soc. 182 (1973), 1-42
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0336827
On the congruence lattice characterization theorem
William A. Lampe.
Trans. Amer. Math. Soc. 182 (1973), 43-60
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0325497
Decomposition theories for abelian categories
Joe W. Fisher and Harvey Wolff.
Trans. Amer. Math. Soc. 182 (1973), 61-69
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0327870
A fixed point theorem, a perturbed differential equation, and a multivariable Volterra integral equation
David Lowell Lovelady.
Trans. Amer. Math. Soc. 182 (1973), 71-83
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0336263
Inverse semigroups which are separated over a subsemigroup
D. B. McAlister.
Trans. Amer. Math. Soc. 182 (1973), 85-117
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0327952
Invariant differential operators on a real semisimple Lie algebra and their radial components
Mohsen Pazirandeh.
Trans. Amer. Math. Soc. 182 (1973), 119-131
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0335689
Completely seminormal operators with boundary eigenvalues
Kevin Clancey.
Trans. Amer. Math. Soc. 182 (1973), 133-143
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0341167
A Wedderburn theorem for alternative algebras with identity over commutative rings
W. C. Brown.
Trans. Amer. Math. Soc. 182 (1973), 145-158
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0325722
The automorphism group of an abelian $p$-group and its normal $p$-subgroups
Jutta Hausen.
Trans. Amer. Math. Soc. 182 (1973), 159-164
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0325808
Existence of sum and product integrals
Jon C. Helton.
Trans. Amer. Math. Soc. 182 (1973), 165-174
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0352368
Overrings of commutative rings. III. Normal pairs
Edward D. Davis.
Trans. Amer. Math. Soc. 182 (1973), 175-185
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0325599
On the asymptotic behavior of nonlinear wave equations
Robert T. Glassey.
Trans. Amer. Math. Soc. 182 (1973), 187-200
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0330782
New criteria for freeness in abelian groups
Paul Hill.
Trans. Amer. Math. Soc. 182 (1973), 201-209
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0325805
The Cauchy problem for Douglis-Nirenberg elliptic systems of partial differential equations
Richard J. Kramer.
Trans. Amer. Math. Soc. 182 (1973), 211-225
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0333439
Homeomorphisms of Hilbert cube manifolds
T. A. Chapman.
Trans. Amer. Math. Soc. 182 (1973), 227-239
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0372863
On the Green’s function for the biharmonic equation in an infinite wedge
Joseph B. Seif.
Trans. Amer. Math. Soc. 182 (1973), 241-260
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0325989
Existence of solutions of ordinary differential equations with generalized boundary conditions
Stephen R. Bernfeld and V. Lakshmikantham.
Trans. Amer. Math. Soc. 182 (1973), 261-274
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0326043
Some highly homogeneous groups
Larry Dornhoff.
Trans. Amer. Math. Soc. 182 (1973), 275-301
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0379664
Inequalities associated with regular and singular problems in the calculus of variations
J. S. Bradley and W. N. Everitt.
Trans. Amer. Math. Soc. 182 (1973), 303-321
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0330606
Fixed point theorems for various classes of $1$-set-contractive and $1$-ball-contractive mappings in Banach spaces
W. V. Petryshyn.
Trans. Amer. Math. Soc. 182 (1973), 323-352
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0328688
On rationally convex hulls
Richard F. Basener.
Trans. Amer. Math. Soc. 182 (1973), 353-381
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0379899
Limit properties of Poisson kernels of tube domains
Lawrence J. Dickson.
Trans. Amer. Math. Soc. 182 (1973), 383-401
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0330937
Visitations of ruled sums
Leonard E. Baum and H. H. Stratton.
Trans. Amer. Math. Soc. 182 (1973), 403-430
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0334326
Perfect open and distinguishable multivalued maps
Eric John Braude.
Trans. Amer. Math. Soc. 182 (1973), 431-441
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0334137
Inner product modules over $B^{∗} $-algebras
William L. Paschke.
Trans. Amer. Math. Soc. 182 (1973), 443-468
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0355613
On Green’s function of an $n$-point boundary value problem
K. M. Das and A. S. Vatsala.
Trans. Amer. Math. Soc. 182 (1973), 469-480
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0333324
On the integrals of Perron type
P. S. Bullen and C. M. Lee.
Trans. Amer. Math. Soc. 182 (1973), 481-501
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0338291
Bernstein approximation problem for differentiable functions and quasi-analytic weights
Guido Zapata.
Trans. Amer. Math. Soc. 182 (1973), 503-509
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0343000
American Mathematical Society